# SDR CA990219033

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 757-28A
- Engine: Rroyce RB211535E4
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: LK86072
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: A, J
- Precautionary procedure: E, F, A

## Discrepancy

(CAN) NR 2 ENGINE FIRE LOOP 1 FAULT ON STATUS PAGE.    DEFERRED TO MEL.   PRIOR TO DESCENT AT 310 FEET, HAD AURAL AND VISUAL INDICATION OF RIGHT ENGINE FIRE.  ENGINE SHUT DOWN, WARNING EXTINGUISHED AFTER ONE BOTTLE DISCHARGED.   AIRCRAFT LANDED SAFELY.  ENGINE FIRE SENSOR REPLACED.  NR 2 FIRE BOTTLE REPLACED.
